A1 Journal article (refereed)
Uniformization of two-dimensional metric surfaces (2017)

Rajala, K. (2017). Uniformization of two-dimensional metric surfaces. Inventiones mathematicae, 207 (3), 1301-1375. doi:10.1007/s00222-016-0686-0

JYU authors or editors

Publication details

All authors or editors: Rajala, Kai

Journal or series: Inventiones mathematicae

ISSN: 0020-9910

Publication year: 2017

Volume: 207

Issue number: 3

Pages range: 1301-1375

Publisher: Springer

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1007/s00222-016-0686-0

Open Access: Other way freely accessible online

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/53029

Web address where publication is available: https://arxiv.org/pdf/1412.3348v2.pdf

Free keywords: metric surfaces

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 3

Last updated on 2020-17-10 at 20:45